MathSciNet Relay Station
MathSciNet bibliographic data
MR2299458 52C20 (37B50 52C22)
Leung, King-Shun; Lau, Ka-Sing Disklikeness of planar self-affine tiles. Trans. Amer. Math. Soc. 359 (2007), no. 7, 3337–3355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement